Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have increased stools, sweaty, shaky, unable to lift arms. Taken magnesium citrate for constipation

I have been seen for chronic constipation. My dr told me to make Magnesium Citrate. I did that yesterday about 11 am. I was in the bathroom all night (which I expected) then suddenly I got extremely hot and sweaty, shaky, and felt like I was going to pass out. I was unable to lift my arms. Is this something I need to be concerned about.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Magnesium Citrate can be used only for temporary constipation relief. It is very important to find the reason of constipation. If you are older than 50, colon cancer should be ruled out at first. It can be a reason of constipation. Moreover, colon cancer can give constipation and diarrhea alternately. Hot and sweaty feeling can be caused by sudden blood pressure drop, low glucose blood level or low hemoglobin level due to bleeding.

Other possible reasons of constipation are diet (low fiber intake and mineral water intake), hypothyroid, medicines (ca-blockers, antidepressants).

I suggest you to visit your doctor as soon as possible. Blood work should be done at first. Stool tests and colonoscopy should be next.

Hope this will help.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor